Share your experience
Based on medical discussions around the web
Rate it yourself
Your rating has been added!
5-HTP for Depression
We analyzed what people said about 5-HTP and compared it to other Depression medications
Does 5-HTP cause Rash ?
#39 in 5-HTP discussions - 108 posts discuss Rash with 5-HTP. Rash is #39 concern in 5-HTP discussions.
content loaded dynamically
We found 108 discussions
raised itchy bumps on taking 5-HTP, rash spreading from arm...
" ...raised itchy bumps on taking 5-HTP, rash spreading from arm to thumbs ..., and anxiety . I decided to try taking 5-HTP supplements with it in the ...but I noticed a strange rash that looks almost like poison... "
h meds seriously.Drink some green tea and take 5htp...
" ...that.. you develop a nasty skin rash that is potentially fatal. The skin rash is not rare at all.. ...some green tea and take 5htp "
5-HTP was spoken about a great deal- how is it working for y...
" 5-HTP was spoken about a great deal- how is it working for you?- judy My above post ...sums it up (worried about rash at the moment). Too tired... "
most, i'd take L-5-HTP (hydroxytryptophan) to suppliment my...
" ...problems but i still got skin rashes and my toes used to ...anti-depressants. at most, i'd take L-5-HTP (hydroxytryptophan) to suppliment my serotonin levels. it's perfectly harmeless with no... "
tried it, I started having a skin rash. it did not help but...
" ...tried it, I started having a skin rash. it did not help ...but what helped... "
ow I'm on the Rhodiola and 5 htp (50mg)and so far so good...
" RHODIOLA AND 5-HTP \"I sent feedback about a week ago about a rash as a possible side effect ...had an itchy rash in response to St. John's Wort! I tried the St. ...the same thing happened. Now I'm on the... "
ow I'm on the Rhodiola and 5 htp (50mg)and so far so goo...
" RHODIOLA AND 5-HTP\ \\\"I sent feedback about a week ago about a rash as a possible side effect ...had an itchy rash in response to St. John's Wort! I tried the St. ...the same thing happened. Now I'm on the... "
my rash be caused by the nuvaring?I used the nuvaring for 3...
" can my rash be caused by the nuvaring? ...I used the nuvaring for 3 days but took it out on day 3 because I don't like it. 2 days later I developed a patchy rash on my lower back. ...using 50 mg of natrol's... "
but I also strongly attribute 5HTP to helping that. but...
" ...interested in that. I took zinc for about a year and my next couple hair tests the copper got lower and lower. I felt better and better over those months too, but I also strongly attribute 5HTP to... "
m all over the 5 HTP and ZM...
" ...cutting and should be losing weight on the Cut Diet right now I'm not overly upset at what's going on. I just hope I'm just heading in the right direction (muscle gains and fat loss). We'll... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Send us feedback
108 posts mention 5-HTP and Rash - did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.